Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 679835, 6 pages
http://dx.doi.org/10.1155/2014/679835
Research Article

Improved Liu-Type Estimator of Parameters in Two Seemingly Unrelated Regressions

Jibo Wu1,2

1School of Mathematics and Finances, Chongqing University of Arts and Sciences, Chongqing 402160, China
2Department of Mathematics and KLDAIP, Chongqing University of Arts and Sciences, Chongqing 402160, China

Received 27 December 2013; Accepted 18 February 2014; Published 16 March 2014

Academic Editors: Y. M. Cheng and F. Sartoretto

Copyright © 2014 Jibo Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jibo Wu, “Improved Liu-Type Estimator of Parameters in Two Seemingly Unrelated Regressions,” ISRN Applied Mathematics, vol. 2014, Article ID 679835, 6 pages, 2014. doi:10.1155/2014/679835